# SDR SWIA202005210866

- Difficulty date: March 10, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 39,479 hours, 36,631 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Nut Plate
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXIT DOOR SHOWS SIGNS OF CORROSION AROUND LOWER EIGHT NUTPLATES INSIDE DOOR.   (C-CHECK) RO 5/16/2020   UPON FURTHER INVESTIGATION, CORROSION FOUND TO BE ON LEFT OVERWING EXIT DOOR NUTPLATES. REMOVED AND REPLACED EIGHT TOTAL NUTPLATES IAW CRJ200 SRM.
